People

Professor David Fremlin

Emeritus Professor
Department of Mathematical Sciences
Professor David Fremlin
  • Email

  • Telephone

    +44 (0) 1206 874294

  • Location

    5.519, Colchester Campus

Publications

Journal articles (76)

Fremlin, D. and Mala, J., (2018). Symmetry and measurability. Acta Mathematica Hungarica. 154 (1), 43-47

Fremlin, D., (2015). FLYING BLIND. NEW SCIENTIST. 227 (3031), 57-57

Fremlin, D., (2008). Untitled. NEW SCIENTIST. 199 (2669), 18-18

Fremlin, D., (2008). From David Fremlin. NEW SCIENTIST. 197 (2645), 25-25

Dow, A. and Fremlin, D., (2007). Compact sets without converging sequences in the random real model. Acta Mathematica Universitatis Comenianae. 76 (2), 161-171

Fremlin, D., (2007). Free will.... NEW SCIENTIST. 193 (2589), 20-20

Fremlin, DH., de Pagter, B. and Ricker, WJ., (2005). Sequential closedness of Boolean algebras of projections in Banach spaces. Studia Mathematica. 167 (1), 45-62

Fremlin, DH., (2003). Skew Products of Ideals. Journal of Applied Analysis. 9 (1), 1-18

Fremlin, D., (2000). Weakly α-favourable measure spaces. Fundamenta Mathematicae. 165 (1), 67-94

Fremlin, D., Natkaniec, T. and Recław, I., (2000). Universally kuratowski-ulam spaces. Fundamenta Mathematicae. 165 (3), 239-247

Fremlin, DH., (1999). Compact measure spaces. Mathematika. 46 (2), 331-336

Fremlin, DH., (1999). Compact measure spaces. Mathematika. 46 (02), 331-331

Fremlin, DH., (1997). On compact spaces carrying Radon measures of uncountable Maharam type. Fundamenta Mathematicae. 154 (3), 295-304

Fremlin, D., (1997). Skeletons and Central Sets. Proceedings of the London Mathematical Society. 74 (3), 701-720

Fremlin, DH., Johnson, RA. and Wajch, E., (1996). Countable network weight and multiplication of borel sets. Proceedings of the American Mathematical Society. 124 (9), 2897-2903

Fremlin, DH. and Grekas, S., (1995). Products of completion regular measures. FUNDAMENTA MATHEMATICAE. 147 (1), 27-37

Fremlin, DH., (1995). The generalized McShane integral. Illinois Journal of Mathematics. 39 (1), 39-67

Fremlin, DH., (1994). The Henstock and McShane integrals of vector-valued functions. Illinois Journal of Mathematics. 38 (3), 471-479

Fremlin, DH. and Mendoza, J., (1994). On the integration of vector-valued functions. Illinois Journal of Mathematics. 38 (1), 127-147

Fremlin, DH., (1994). Embedding Spaces of Finite Length in R 3 . Journal of the London Mathematical Society. 49 (1), 150-162

Shelah, S. and Fremlin, DH., (1993). Pointwise compact and stable sets of measurable functions. The Journal of Symbolic Logic. 58 (02), 435-455

Fremlin, DH., Holický, P. and Pelant, J., (1993). Lindelöf modifications and K-analytic spaces. Mathematika. 40 (01), 1-1

Fremlin, DH., (1992). Spaces of Finite Length. Proceedings of the London Mathematical Society. s3-64 (3), 449-486

Fremlin, D., (1991). On the average of inner and outer measures. Fundamenta Mathematicae. 139 (1), 9-15

Fremlin, DH. and Kunen, K., (1991). Essentially unbounded chains in compact sets. Mathematical Proceedings of the Cambridge Philosophical Society. 109 (01), 149-149

Fremlin, DH., (1991). Covering squares with independent squares. Mathematika. 38 (02), 329-329

Fremlin, DH., (1990). A new notion of κ-Souslin operation. Mathematika. 37 (01), 9-9

Fremlin, DH. and Nyikos, PJ., (1989). Saturating ultrafilters on N . The Journal of Symbolic Logic. 54 (03), 708-718

Balogh, Z., Dow, A., Fremlin, DH. and Nyikos, PJ., (1988). Countable tightness and proper forcing. Bulletin of the American Mathematical Society. 19 (1), 295-299

Burke, MR. and Fremlin, DH., (1988). A note on measurability and almost continuity. Proceedings of the American Mathematical Society. 102 (3), 611-611

FREMLIN, D. and SERSOURI, A., (1988). ON ω-INDEPENDENCE IN SEPARABLE BANACH SPACES. The Quarterly Journal of Mathematics. 39 (3), 323-331

Fremlin, DH., (1988). Perfect pre-images of ω1and the PFA. Topology and its Applications. 29 (2), 151-166

Miller, A. and Fremlin, D., (1988). On some properties of Hurewicz, Menger, and Rothberger. Fundamenta Mathematicae. 129 (1), 17-33

Fremlin, DH., (1988). Large correlated families of positive random variables. Mathematical Proceedings of the Cambridge Philosophical Society. 103 (01), 147-147

Jefferies, BRF. and Fremlin, DH., (1987). An indecomposable Daniell integral. Proceedings of the American Mathematical Society. 101 (4), 647-647

Fremlin, DH. and Jasinski, J., (1986). Gδ-covers and large thin sets of reals. Proceedings of the London Mathematical Society. s3-53 (3), 518-538

FREMLIN, DH. and JASINSKI, J., (1986). G-DELTA-COVERS AND LARGE THIN SETS OF REALS. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 53, 518-538

Fremlin, DH. and Talagrand, M., (1985). Subgraphs of random graphs. Transactions of the American Mathematical Society. 291 (2), 551-551

FREMLIN, DH. and TALAGRAND, M., (1985). SUBGRAPHS OF RANDOM GRAPHS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 291 (2), 551-582

Fremlin, DH., (1984). On the additivity and cofinality of Radon measures. Mathematika. 31 (02), 323-323

Fremlin, DH., Hansell, RW. and Junnila, HJK., (1983). Borel functions of bounded class. Transactions of the American Mathematical Society. 277 (2), 835-835

FREMLIN, DH., HANSELL, RW. and JUNNILA, HJK., (1983). BOREL FUNCTIONS OF BOUNDED CLASS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 277 (2), 835-849

Aldous, D. and Fremlin, D., (1981). Colacunary sequences in L-spaces. Studia Mathematica. 71 (3), 297-304

Fremlin, DH., (1981). Measurable functions and almost continuous functions. Manuscripta Mathematica. 33 (3-4), 387-405

Fremlin, DH., (1980). Borel sets in non-separable Banach spaces*). Hokkaido Mathematical Journal. 9 (2), 179-188

FREMLIN, DH. and TALAGRAND, M., (1980). A GAUSSIAN MEASURE ON I-INFINITY. ANNALS OF PROBABILITY. 8 (6), 1192-1193

Fremlin, DH. and Shelah, S., (1979). On partitions of the real line. Israel Journal of Mathematics. 32 (4), 299-304

Dodds, PG. and Fremlin, DH., (1979). Compact operators in Banach lattices. Israel Journal of Mathematics. 34 (4), 287-320

Choksi, JR. and Fremlin, DH., (1979). Completion regular measures on product spaces. Mathematische Annalen. 241 (2), 113-128

Fremlin, DH. and Talagrand, M., (1979). A decomposition theorem for additive set-functions, with applications to pettis integrals and ergodic means. Mathematische Zeitschrift. 168 (2), 117-142

Fremlin, DH. and Talagrand, M., (1979). On CS-closed sets. Mathematika. 26 (01), 30-30

Fremlin, DH. and Talagrand, M., (1979). A decomposition theorem in tensor products of Archimedean vector lattices. Mathematika. 26 (02), 302-302

Fremlin, DH., (1978). Decomposable measure spaces. Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete. 45 (2), 159-167

Fremlin, DH., (1978). Riesz spaces with the order-continuity property. II. Mathematical Proceedings of the Cambridge Philosophical Society. 83 (02), 211-211

Bourgain, J., Fremlin, DH. and Talagrand, M., (1978). Pointwise Compact Sets of Baire-Measurable Functions. American Journal of Mathematics. 100 (4), 845-845

Fremlin, DH. and Talagrand, M., (1978). On the representation of increasing linear functionals on Riesz spaces by measures. Mathematika. 25 (02), 213-213

Fremlin, DH., (1977). Uncountable powers of {Mathematical expression} can be almost Lindelöf. Manuscripta Mathematica. 22 (1), 77-85

Fremlin, DH., (1977). Riesz spaces with the order-continuity property. I. Mathematical Proceedings of the Cambridge Philosophical Society. 81 (01), 31-31

Fremlin, DH., (1977). K-analytic spaces with metrizable compacta. Mathematika. 24 (02), 257-257

Fremlin, D., (1976). The clustering problem : some Monte Carlo results. Journal de Physique. 37 (7-8), 813-817

Fremlin, DH., (1975). A positive compact operator. Manuscripta Mathematica. 15 (4), 323-327

Fremlin, DH., (1975). Pointwise compact sets of measurable functions. Manuscripta Mathematica. 15 (3), 219-242

Fremlin, DH., (1975). Topological measure spaces: two counter-examples. Mathematical Proceedings of the Cambridge Philosophical Society. 78 (01), 95-95

Fremlin, DH., (1975). Inextensible Riesz spaces. Mathematical Proceedings of the Cambridge Philosophical Society. 77 (01), 71-71

Fremlin, DH., (1975). A Direct Proof of the Matthes-Wright Integral Extension Theorem. Journal of the London Mathematical Society. s2-11 (3), 276-284

Fremlin, DH., (1974). A characterization of L-spaces. Indagationes Mathematicae. 36 (3), 270-275

Fremlin, D., (1974). A characterization of L-spaces. Indagationes Mathematicae (Proceedings). 77 (3), 270-275

Fremlin, DH., (1974). Tensor products of Banach lattices. Mathematische Annalen. 211 (2), 87-106

Fremlin, DH. and Pryce, JD., (1974). Semi-Extremal Sets and Measure Representations. Proceedings of the London Mathematical Society. s3-29 (3), 502-520

Fremlin, D., (1972). On the completion of locally solid vector lattices. Pacific Journal of Mathematics. 43 (2), 341-347

Fremlin, DH., Garling, DJH. and Haydon, RG., (1972). Bounded Measures on Topological Spaces. Proceedings of the London Mathematical Society. s3-25 (1), 115-136

Fremlin, DH., (1968). Abstract Köthe spaces. IV. Mathematical Proceedings of the Cambridge Philosophical Society. 64 (01), 45-45

Fremlin, DH., (1968). Stable subspaces of L1+ L. Mathematical Proceedings of the Cambridge Philosophical Society. 64 (3), 625-644

Fremlin, DH., (1967). Abstract Köthe spaces. III. Mathematical Proceedings of the Cambridge Philosophical Society. 63 (04), 957-957

Fremlin, DH., (1967). Abstract Köthe Spaces. II. Mathematical Proceedings of the Cambridge Philosophical Society. 63 (04), 951-951

Fremlin, DH., (1967). Abstract Köthe Spaces. I. Mathematical Proceedings of the Cambridge Philosophical Society. 63 (03), 653-653

Conferences (1)

Fremlin, DH., (2010). Measure-centering ultrafilters

Contact

fremdh@essex.ac.uk
+44 (0) 1206 874294

Location:

5.519, Colchester Campus